MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number ASK-45703-AKP1A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "dr.Was inserting the guide wire into patient it would not advance.We discovered a kink in wire, upon examining the wire they found a second kink.It was removed for pt safety we started over with a new central line kit.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.".
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided 7 photos for analysis.The complaint of a kinked guide wire was able to be confirmed by the photos as they revealed multiple kinks along the guide wire body.Discoloration of the guide wire was also observed, consistent in appearance to biological material.Photos of the product lidstock were also provided.As no sample was returned for analysis, a complete visual inspection could not be performed.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of a kinked guide wire was confirmed by visual inspection of the customer supplied photos.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20143826
Report Number9680794-2024-00856
Device Sequence Number4248747
Product Code FOZ
UDI-Device Identifier30801902119644
UDI-Public(01)30801902119644(11)230913(17)250714(10)33F23H0602(21)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Catalogue NumberASK-45703-AKP1A
Device Lot Number33F23H0602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age19 YR
Patient SexMale